# SDR AALA202212128962

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 59,780 hours, 25,104 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ENTRY DOOR FWD ENTRY LIGHT ILLUMINATED AFTER LANDING. DOOR DIFFICULT TO OPEN. LUBED DOOR HINGES, OPERATED DOOR SEVERAL TIMES. NO DEFECTS NOTED.
